Vol. 14, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 541–721
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Two families of hypercyclic nonconvolution operators

Alexander Myers, Muhammadyusuf Odinaev and David Walmsley

Vol. 14 (2021), No. 2, 349–360
Abstract

Let H() be the set of all entire functions endowed with the topology of uniform convergence on compact sets. Let λ,b , let Cλ,b : H() H() be the composition operator Cλ,bf(z) = f(λz + b), and let D be the derivative operator. We extend results on the hypercyclicity of the nonconvolution operators Tλ,b = Cλ,b D by showing that whenever |λ| 1, the collection of operators

{ψ(Tλ,b) : ψ(z) H(),ψ(0) = 0  and ψ(Tλ,b)  is continuous}

forms an algebra under the usual addition and multiplication of operators which consists entirely of hypercyclic operators (i.e., each operator has a dense orbit). We also show that the collection of operators

{Cλ,b φ(D) : φ(z)  is an entire function of exponential type with φ(0) = 0}

consists entirely of hypercyclic operators.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 54.227.97.219 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
hypercyclic operators, nonconvolution operators
Mathematical Subject Classification
Primary: 47A16
Milestones
Received: 29 November 2020
Revised: 8 December 2020
Accepted: 22 December 2020
Published: 6 April 2021

Communicated by Stephan Garcia
Authors
Alexander Myers
St. Olaf College
Northfield, MN
United States
Muhammadyusuf Odinaev
St. Olaf College
Northfield, MN
United States
David Walmsley
Department of Mathematics, Statistics, and Computer Science
St. Olaf College
Northfield, MN
United States